# SDR DJFA041208001

- Difficulty date: April 12, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N790TA
- Make and model: Beech 400A
- Aircraft serial: RK252
- Aircraft time: 6,872 hours, 5,821 cycles
- Engine: Pwa JT15D5
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Breaker
- Condition: Arced
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW EXPERIENCED A STRONG ELECTRICAL SMELL IN THE COCKPIT DURING FLIGHT.  MAINT FOUND THE 15 AMP STANDBY POWER CIRCUIT BREAKER ARCING.  THE CIRCUIT BREAKER WAS REPLACED.  FUNCTIONAL CHECKS WERE GOOD AND THE AC WAS RETURNED TO SERVICE.
